# SDR SWAA096760

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,046 hours, 62,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED BETWEEN BS 707 TO BS 713, BL 0.  REPAIRED WEB PER ER.
